Fazaclo ForumsRecently active Fazaclo forums and community discussion threads. Post your question or story about Fazaclo and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
If Caregivers lapse the 300 mg twice a day, Fazaclo for a week, can it be started up again without loss of effectiveness. 36 year old daughter on Clozaril, taken off due to dangerous levels of white blood count and put on a national list, then put back on Fazaclo by another doctor, saying it was a safer form. Daughter went into hospital and was given emergency injection of Haldol and was off Fazaclo two days. Went to a group home, and the blood test took a week to come back, off Fazaclo for 7 days, during time receiving Halperidol injections IM. I was told that the Clozaril loses its ability to work if it is allowed to lapse. ## It isn't that Clozaril entirely loses its ability to work, but that it works best when taken regularly, so a constant level of it is maintained in the body....1 REPLY Updated
I have been on Fazaclo for 8 years. I have been dealing with an increase appitite that my doctors says is from the Fazaclo. I fight with food every day, all day long. I gained approx. 40 pounds and cannot get the weight off. I take this med for bi polar. Everytime I try and talk to my doctor he just commends me for sticking with it. I don't want to stick with it. I want off this drug and he will not work with me on how to wean off of it. Any suggestions? ## Hello, Prisilla! How are you doing? Sorry about the problems that you're having. Yes, weight gain is a very well known side effect of Fazaclo, along with night-time drooling, muscle stiffness, sedation and tremors. Learn more Fazaclo details here. Since it is such a potent medication, tapering would have to be done very, very...2 REPLIES Updated
The head of psychiatry nin a hospital said susposedly: "If you get him off fazaclo, he won't be stumbling in a week". But that psychiatrist left the decision to the county paychiatrist who said:" No he can not get off fazaclo". And the hospital guy will not talk to us even when we checked in emergency for three hours. ## I am not sure what you are asking. Unless someone has been declared mentally incompetent and unable to make decisions for themselves, there is no way that anyone can force them to continue taking a problematic medication. Has this person tried seeing different doctors?1 REPLY Updated